Volume 5, Number 4
Previous Issue Next Issue

Meng-Zhao Qin

J. Comp. Math., 5 (1987), pp. 287-296.

Preview Full PDF 256 1909 Abstract

Bo-Ling Guo

J. Comp. Math., 5 (1987), pp. 297-306.

Preview Full PDF 239 1922 Abstract

Zhao-Yong You & Xiao-Jun Chen

J. Comp. Math., 5 (1987), pp. 307-315

Preview Full PDF 250 1837 Abstract

Jiao-Xun Kuang

J. Comp. Math., 5 (1987), pp. 316-324

Preview Full PDF 234 1794 Abstract

Jun Zou

J. Comp. Math., 5 (1987), pp. 325-335.

Preview Full PDF 242 1965 Abstract

Zhi-Qiang Cai

J. Comp. Math., 5 (1987), pp. 336-341.

Preview Full PDF 232 1915 Abstract

Zi-Luan Wei

J. Comp. Math., 5 (1987), pp. 342-351

Preview Full PDF 240 1981 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 352-363

Preview Full PDF 243 1899 Abstract

Sui-Yang Chen & Ben-Yu Guo

J. Comp. Math., 5 (1987), pp. 364-375.

Preview Full PDF 237 1893 Abstract

Jia-Chang Sun & Kang Zhao

J. Comp. Math., 5 (1987), pp. 376-382

Preview Full PDF 238 1914 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard